default-icon
Diuretics
I am on my first AAS Cycle, I have some water retention and thats why am bloated and blood pressure is slightly high. Can you suggest some diuretics ? Don't want regular usage but rare once in a while.
149 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Anabolic steroids have a lot of serious side effects like acne, infertility, testicular atrophy, gynecomastia (male breasts), psychosis, heart disease, hair loss. Are these adverse effects worth enduring just to get fast results in body building? Please refrain from using anabolic steroids.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +120
Consult with a doctor
Online now
Hello,why are you taking steroids ,??were you prescribed by doctor ,???Don't take these medicines without doctor's prescription that could be dangerous, Sorry to say ,doctor cannot prescribe medicines Without examining the patient . You have to consult physician
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?

This question featured in :

Diuretics used to treat hypertension
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.